I am a 57 year old male, taking verapamil for about three weeks, and that seems to be a side effect for me. Has anyone heard of this?
I am 57yr.old. I take verapamil 240mg. I noticed On the side affects that I read in Drugs.com It does not mention decrease, or increase sexual side effect. That is good news.I tried Avapro, Dioven,and .cozaar. they mention it decrease the sexual side.My doctor also told me Verapamil has little interection with other Drugs. Good news. But taking verapamil can have sudden waigth gain, they say. Have you expirienced that? I did.
- Verapamil Information for Consumers
- Verapamil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Verapamil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2012 • 2 answers
Posted 17 Apr 2012 • 1 answer
Posted 14 May 2012 • 1 answer
Posted 29 Jan 2016 • 1 answer
Posted 19 Mar 2016 • 0 answers